# SDR DALA1115519877

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED RIVNUT HOLE ON AFT SIDE OF FWD CARGO DOOR IS MISSING RIVNUT AND HOLE IS CRACKED.  FABRICATED REPAIR DOUBLER IAW SRM 52-03, FIG 1.  ALODINED REPAIR DOUBLER IAW SRM 51-10-3, PARA 21.  PRIMED REPAIR DOUBLER IAW SRM 51-10-3B, PARA 2 F . INSTALLED REPAIR DOUBLER IAW SRM 51-30-2, PARA 2 AND 51-30-4, PARA 2.3 AND 11. INSTALLED  REPAIR DOUBLER ON AFT SIDE OF FWD CARGO DOOR CL OF DOOR COMPLETED & INSPECTED.
